# SDR 2005FA0000013

- Difficulty date: December 9, 2004
- Submitted: January 21, 2005
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 1419
- Condition: Intermittent
- Location: Mlg
- Part time: 68 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT OF AIRCRAFT, PILOT REPORTED GEAR WOULD NOT RETRACT.  MAINTENANCE TECHNICIAN FOUND LANDING GEAR MOTOR WAS INTERMITTENT AND SLOW TO RETRACT.  NO RECOMMENDATIONS AT THIS TIME.
